Benylin Mucus Cough & Cold All in One Relief Tablets - 16

Please note images are for illustration purposes and may differ from the product(s) you receive
  • Relieves nasal and chest mucus
  • Helps you breathe more easily
  • Lowers a high temperature
  • Reduces pain and fever
£4.99
quantity
Single purchase only
Subscribe and save
  • Relieves nasal and chest mucus
  • Helps you breathe more easily
  • Lowers a high temperature
  • Reduces pain and fever
Free Delivery Truck IconFREE DELIVERY on UK orders over £15. Read more...
  • Product Information
  • Suitable for adults and children aged 12 years and older, Benylin® Mucus Cough & Cold All In One Relief Tablets contain clinically proven ingredients including paracetamol to reduce pain and bring down your temperature (if you have one). They also contain a nasal decongestant (phenylephrine) that helps you breathe more easily, as well as an ingredient called guaifenesin, which is an expectorant that helps loosen phlegm.

    Take two tablets every four hours by swallowing whole with water, as required (the maximum dose is eight tablets in any 24-hour period). Do not exceed the stated dose. If your symptoms don’t improve, please see a doctor or speak to a pharmacist. Benylin® Mucus Cough & Cold All in One Relief Tablets aren’t suitable for everyone – if you have an existing medical condition or are taking any medication, please check with your doctor or a pharmacist before taking them. Always read the patient leaflet before use.

Description
Benylin® Mucus Cough & Cold All In One Relief Tablets are formulated to tackle a range of different cough and cold symptoms at the same time, including a chesty cough, sore throat, headache, chills, aches and pains as well as a blocked and runny nose.
Usage
Adults & children 12 years and over: 2 tablets every 4 hours as required.
Do not take more than 8 tablets (4 doses) in any 24 hour period.
Ingredients
Active Ingredients: Each Tablet contains the Active Ingredients: Paracetamol 250 mg, Guaifenesin 100 mg and Phenylephrine Hydrochloride 5 mg.
Suitable For
Suitable for adults and children over the age of 12 years.
Cautions/Allergies
Keep out of the reach and sight of children.
Not suitable for children under the age of 12 years.
Do not exceed the recommended daily dose.
Do not take with any other paracetamol-containing products.
If symptoms persist seek medical consultation.
Frequently Asked Questions (0)